# SDR PCAA0208090

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 23,707 hours, 26,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, SECOND CEILING AISLE EMERGENCY LIGHT FOUND TO BE INOPERATIVE.  LIGHT WAS RELAMPED, BATTERIES AT POSITIONS 300, 400, 500 AND 600 WERE REPLACED WITH NO FIX.  AFTER FURTHER TROUBLESHOOTING A PIN WAS FOUND BROKEN IN CONNECTOR HOUSING.  PIN WAS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
